Asymptotic stabilization of an input-delayed chain of integrators with nonlinearity

Cited 32 time in webofscience Cited 0 time in scopus
  • Hit : 215
  • Download : 0
In this paper, we consider a stabilization problem of an input-delayed chain of integrators with nonlinearity. In this system, the nonlinear part cannot be directly canceled by the input due to time-delay. We design a stabilizing controller and show that the system stability is determined by the types of nonlinear functions. (C) 2010 Elsevier B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2010-06
Language
English
Article Type
Article
Keywords

GLOBAL STABILIZATION; TIME-DELAY; ROBUST STABILIZATION; OUTPUT-FEEDBACK; LINEAR-SYSTEMS; LINEARIZATION; OSCILLATORS; REDUCTION

Citation

SYSTEMS CONTROL LETTERS, v.59, no.6, pp.374 - 379

ISSN
0167-6911
DOI
10.1016/j.sysconle.2010.04.002
URI
http://hdl.handle.net/10203/95189
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 32 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0